American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20L15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Valentin Deaconu. Groupoids associated with endomorphisms . Trans. Amer. Math. Soc. 347 (1995) 1779-1786. MR 1233967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alan Weinstein. Symplectic groupoids and Poisson manifolds. Bull. Amer. Math. Soc. 16 (1987) 101-104. MR 866024.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1